# SDR MALA954762

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817MA
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3099 - AFTER DEPARTURE FROM CWA, THE GEAR WARNING HORN SOUNDED AFTER THE GEAR WAS SELECTED UP AND REMAINED ON UNTIL AFTER 130 KNOTS.  MAINTENANCE PERSONNEL FUNCTIONALLY TESTED THE LANDING GEAR WARNING HORN, BUT WAS UNABLE TO DUPLICATE THIS DISCREPANCY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
